# SDR QXEA2011092800898

- Difficulty date: September 22, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED SURFACE FRETTING ON FUEL TANK ACCESS PANELS AND ASSOCIATED LANDING PLATES.  MINOR FRETTING CORROSION REPAIRED IAW SRM 57-20-35-01-01, 51-20-35-05-01, 57-10-35-01-01 AND 57-10-35-02-01.
